# SDR UPS99830738

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 50-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR STRUCTURE INTERCOSTAL UPPER FLANGE WAS CORRODED ON LOWER SIDE, STA 50-55, X=-50.  REMOVED DAMAGED AREA IAW 53-2-0.  FABBED AND INSTALLED ANGLES AND FITTINGS IAW REO 06768.
